# SDR ZW0A0208901

- Difficulty date: August 14, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N724TW
- Make and model: Boeing 757231
- Aircraft serial: 28488
- Aircraft time: 10,179 hours, 3,360 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK C MAINT THERE WAS A PREVIOUS REPAIR TO A DENT IN THE FUSELAGE AT STA 661, BETWEEN STRINGER 17L AND 18L.  THE DENT MEASURED 3.25 INCHES BY 0.105 DEEP.  MADE PERMANENT REPAIR BY INSTALLING SOLID FASTENERS PER SRM 53-00-01, FIG 204.
